EconPapers    
Economics at your fingertips  
 

Endogenous collateral

Aloisio Araujo, José Fajardo () and Mario Pascoa

Journal of Mathematical Economics, 2005, vol. 41, issue 4-5, 439-462

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (28) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(05)00019-4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Endogenous Collateral (2004) Downloads
Working Paper: Endogenous Collateral (2004) Downloads
Working Paper: Endogenous collateral (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:41:y:2005:i:4-5:p:439-462

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-01-13
Handle: RePEc:eee:mateco:v:41:y:2005:i:4-5:p:439-462